# SDR KBM2006F00205

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Air Con
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BLOWER MOTOR, AC IS NOT WORKING, REMOVED AND REPLACED.  (K)
